# SDR NWAA081786304

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 80,194 hours, 10,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND UPPER DECK EMERGENCY CEILING LIGHTS BETWEEN UPPER DOORS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
